# SDR ASOA99046

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Vibrates
- Location: Wing/Fus
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SOMETHING HOT IN CABIN AND LIGHT HAZE SEEN BY FLIGHT ATTENDANT.  BELIEVED LEFT PACK OVERHEAT.  MAINTENANCE FOUND THE LEFT PACK TO OPERATE NORMALLY.  RIGHT PACK VIBRATES AND DOES NOT COOL WELL.  REMOVED AND REPLACED RIGHT ACM.  (M)
